# SDR SWAA2021051223985

- Difficulty date: September 29, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD SKATE ANGLE HAS WEAR DAMAGE. / REMOVED AND REPLACED L/H FWD SKATE ANGLE PER SRM 51-40-02
